Fentanyl withdrawal symptoms drugs

Common Questions and Answers about Fentanyl withdrawal symptoms drugs

actiq

Avatar m tn Should a pain specialist put you on fentanyl patches to get you off methadone? The methadone was after two back surgeries. Should he just have you tamper off methadone?
526311 tn?1229286330 anyway since I started taking the drugs the day after my last fix, I havnt felt a single withdrawal symptom, except diarea. So my question is are these drug just masking the symptoms and when they're out and I gonna withdrawal again for them?
Avatar n tn If you are experiencing those withdrawal symptoms now you should most likely bite that bullet and stop the fentanyl. Like worried said - your Doc can fix you up with some things to make it more comfortable. Fentanyl is a ferociuos withdrawal - but its not as long as methadone or sub or tramadol.........
Avatar f tn I'm on day 12 or so of Fentanyl withdrawal, it's been h*ll. I am also still on 6 percs a day, which hasn't helped make the w/d any easier, I don't think. I'm still so sick. I definitely feel better than the first 7 days, but I'm still having most of the withdrawal symptoms, specifically major debilitating nausea, weakness/tiredness, trouble sleeping, restless legs. Is this normal? And is being on the percs somehow making things worse?
Avatar f tn Right now I am very uncomfortable, tired- the usual withdrawal symptoms but I hope and pray that I can come out the other side like some of the other people on this site.
Avatar f tn one year ago iwas taking fentanyl 100mg patch every 3days, 9vicodan,4 soma, ultram as needed and 175 of lyrica for pain management. i forced myself to start physical therapy for i felt i was going to die if i stayed on drugs. I ve beengoing to therapy now for 1 year and i am off all meds except for 3 ultram a day. thisdetox road has been hell physically and mentally. how much longer should this take.
Avatar f tn When you come into a substance abuse community and ask if Fentanyl is okay to take for Suboxone withdrawal you have to expect members are going to say it is dangerous. I think you already know that.
Avatar m tn I just recently started a butrans patch to help get me off opioids not because of addiction but because of the failure rate in people using them and my doctor told me sooner or later they would fail for me in one way or another. I have a couple of withdrawal symptoms right now one of them being my back and certain areas of my body are extremely warm and uncomfortable. the other is i am getting really bad anxiety and I hate drugs like xanax.
Avatar f tn My Drs supporting me but am I going too quickly ? if I go slower will there be less side effects or will I get the withdrawal symptoms any way? Once I get off the sub lingual (Actiq) How do you recommend I taper the patch? Any help or advice from experience most welcome. Its been great reading all your success.
Avatar f tn Well first of all I want to congratulate you on your attempt to get off the fentanyl. This drug is a very powerful drug and does more damage than you can imagine. FOR ME,.... I developed pancreatic problems and it doped up my mind so much, I had lost weight and had no idea. I was 150lbs before and my family doctor who I have known for 30 years want to do anything he can to help me with my pain, so he prescribed fentanyl 50mcg.
Avatar m tn It was the fear that made me do this and what ever it takes to keep yourself focused on getting off these drugs because you are not aware of how these drugs affect your mind and your body. These drugs work on the brains perception of pain but have many side effects. The withdrawal was a rough one, I will not lie but with the proper guidance and proper health medications, it can be done and I have done it and will never go back to using Fentanly again.
Avatar n tn Dear friend, I feel your pain and I'm wondering if or what someone will tell you on a comment back. Only one person was kind to comment back to my post. If you are in the fentanyl patch and I was on that too about 5 years ago, but it burned my skin, so they put me on morphine er, I was taking 60mg twice daily and had 100 of the 15mg fast acting morphine and that was not helping me anymore.
Avatar f tn Your symptoms definitely sound like withdrawal from the fentanyl patch. fentanyl is a very powerful drug and can have some pretty severe side effects and sudden withdrawal from it can cause horrific symptoms.
Avatar f tn Anyway i took my patch off while i was sick and then ended up having horrible withdrawal symptoms from it. I didnt think it would be THAT bad due to being on it such short period of time. I was wrong. I didnt want to put the patch bach on cuz i wanted to go ahead and get the withdrawal over with now and not go back on them. Needless to say it got to a point i couldnt continue to manage with my hydrocodone and not run out. So i went to the ER with sever withdrawal symptoms after about day 5.
Avatar m tn I agree your Doc is an idiot! Fentanyl causes severe withdrawal symptoms! If your doc took you off suddenly without tapering off, that's so irresponsible. I would report her. That would have sent me to the emergency room. I feel the same way with the fatigue, you described it very well. It feels like lead in my limbs too. Yesterday I could barely stand. I've read other posts on line where people have still have severe extreme for months after stopping Fentanyl.
Avatar f tn I think that you may experience more intense withdrawal symptoms when you stop the Oxy. By still taking the Oxy, it has kept the symptoms from being too severe. Certainly, it is better to quit one drug at a time. You said that you were going to talk to your doctor about tapering the Oxy. Hopefully, he will support you in that. When do you see him? Try getting outside for a walk every days this will help you with the fatigue. Take care, and let us know how it goes with the doctor.
Avatar f tn I am a little freaked because the Fentanyl withdrawal was so recent and terrible but its time. Any words of encouragement? I could sure use it.
Avatar f tn As far as withdrawal, there is something called the Thomas Recipe, to help ease symptoms of withdrawal, imodium to manage diarrhea, coke syrup eases nausea, Gatorade to replace fluids. I do wish you the best, but am really concerned about the ongoing theft of dangerous meds and an addicted family member who seemingly has ready access to them and the potential for a real legal issue coming for you and your doctor if she does od..
Avatar f tn I've been taking 20mgs of paxil and my psycholigist wanted me to stop after taking it for month. I've been taking 25 mcgs fentanyl for a month now i'm trying to go cold turkey, but i've been on paxil before and had no problem with withdraws maybe cuz it was only ten mgs. The symptons never afected me this way . It could be the fentanyl as well but i was'nt as bad before I started these.
Avatar f tn t have any choice as I had begun experiencing serious side effects (that could have killed me) from the patch (I also was on 50mcg), so I HAD to stop cold turkey. Even though my doctor switched me to another narcotic, the withdrawal from the fentanyl was horrible. Fortunately, I was already in the hospital, so they were able to really watch me closely and give me some medications to help, but it definitely was not pleasant.
Avatar f tn If you do not taper off slowly, you will experience withdrawal symptoms. The presence of withdrawal does not mean the patient is an addict. Addiction is a totally different problem involving abuse and overuse of a particular substance. The fentanyl patch comes in many doses from 12.5 mcg (micrograms) per hour to 25, 50, 75 and 100 mcg. The 25 mcg/ hour patch is equal to about 8 norco tablets a day, yet most people don't think twice about swallowing that much hydrocodone.